Author = S.A.R. Hoseinioun
Number of Articles: 3
1. Weak and $(-1)$-weak amenability of second dual of Banach algebras

Volume 7, Issue 2, Winter and Spring 2016, Pages 39-48

A. Valadkhani; S.A.R. Hosseinioun


2. Variational inequalities on Hilbert $C^*$-modules

Volume 7, Issue 1, Summer and Autumn 2015, Pages 155-165

Hedayat Fathi; S.A.R. Hosseinioun


3. Approximately generalized additive functions in several variables via fixed point method

Volume 7, Issue 1, Summer and Autumn 2015, Pages 167-181

R. Farokhzad Rostami; S.A.R. Hoseinioun